# SDR ASAA2018070125268

- Difficulty date: July 1, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 33,321 hours, 11,519 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roller
- Part number: 56100028
- Condition: Detached
- Location: Sliding Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO WINDOW HARD TO CLOSE. GROUNDED - YES. FOUND ROLLER ON FO'S SLIDING WINDOW AFT LOWER BELL CRANK HAS FALLEN OFF. REINSTALLED ROLLER PER AMM 56-12-11-820-801. COMPLETED OPS CHECK OF WINDOW PER AMM 56-12-11-710-803. CHECKED WINDOW HEAT PER AMM 30-41-00.
